# SDR 20010514CW008

- Difficulty date: April 18, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N402BF
- Make and model: Cessna 402B
- Aircraft serial: 402B1076
- Engine: Cont TSIO520*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 991029536
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE ON FINAL APPROACH, THE PILOT REPORTED A LOSS OF MANIFOLD PRESSURE WITH THE RIGHT ENGINE.  IT WAS FOUND THAT THERE WAS A HOLE APPROX 1.5 X 3.0 INCHES IN THE RIGHT ENGINE EXHAUST,  MOST SPECIFICALLY FOCUSED AROUND THE NR 3 CYLINDER EXHAUST PIPE.  THE EXHAUST STACK ASSEMBLY WAS REPLACED.
